# SDR HALA2015040400051

- Difficulty date: April 4, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767322
- Aircraft serial: 23275
- Aircraft time: 85,852 hours, 34,606 cycles
- Engine: Ge CF680A2
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE, BLEED VALVE AND OVERHEAD PANEL LT ENGINE.  BLEED LIGHT ILLUMINATED DURING CRUISE AT FLT 340, PRIOR TO ETOPS AIRSPACE ATB.  REPAIRED BROKEN WIRE AT PRSOV VALVE TERMINAL 1, IAW STANDARD PRACTICE 12-00.  RAN ENGINE AND OPS CHECKED IAW AMM 36-11-09.
